# SDR SIMA2018082716002

- Difficulty date: August 16, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,296 hours, 31,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14527698001
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT HATCH LOWER SUPPORT WAS CRACKED AT THE FWD END, INSIDE LOWER BAY.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-02.
